Effexor and Hair Loss

Hair loss is an infrequent side effect of Effexor® (venlafaxine hydrochloride), occurring in less than 1 percent of people who take the medicine. If you are taking Effexor and hair loss becomes a problem, talk with your healthcare provider. Depending on how severe the problem is, there are things that he or she may be able to do. If the hair loss is bothersome to you, your doctor may recommend adjusting the Effexor dosage or trying another medicine for your condition.
9 Rising Hollywood Stars Who Struggle With Depression

Effexor Medicine

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2016 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.